The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Journal of Noncommutative Geometry


Full-Text PDF (309 KB) | Metadata | Table of Contents | JNCG summary
Online access to the full text of Journal of Noncommutative Geometry is restricted to the subscribers of the journal, who are encouraged to communicate their IP-address(es) to their agent or directly to the publisher at
subscriptions@ems-ph.org
Volume 11, Issue 4, 2017, pp. 1413–1436
DOI: 10.4171/JNCG/11-4-7

Published online: 2017-12-15

Spectral triples for nested fractals

Daniele Guido[1] and Tommaso Isola[2]

(1) Università di Roma Tor Vergata, Rome, Italy
(2) Università di Roma Tor Vergata, Rome, Italy

It is shown that, for nested fractals [31], the main structural data, such as the Hausdorff dimension and measure, the geodesic distance (when it exists) induced by the immersion in $\mathbb R^n$, and the self-similar energy can all be recovered by the description of the fractals in terms of the spectral triples considered in [18].

Keywords: Spectral triple, nested fractal, self-similar energy, Hausdorff dimension, noncommutative distance

Guido Daniele, Isola Tommaso: Spectral triples for nested fractals. J. Noncommut. Geom. 11 (2017), 1413-1436. doi: 10.4171/JNCG/11-4-7